# SDR MWEA98598

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Part number: 5910041504
- Condition: Delamination
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND DELAMINATION ON RIGHT FLAP INBOARD FIXED VANE ON UPPER SKIN AT STATION XRS 134.  MAINTENANCE REMOVED DELAMINATION FABRICATED AND INSTALLED DOUBLER.  (M)
